Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A relation between a theorem of Bohr and Sidon sets


Author: Daniel Rider
Journal: Bull. Amer. Math. Soc. 72 (1966), 558-561
MathSciNet review: 0192282
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bohr, Über die Bedeutung der Potenzreihen unendlich vieler Variabeln in der Theorie der Dirichletschen Reihen, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. (1913), 441-448.
  • 2. Daniel Rider, Gap series on groups and spheres, Canad. J. Math. 18 (1966), 389–398. MR 0190635 (32 #8047)
  • 3. Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834 (27 #2808)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11540-9
PII: S 0002-9904(1966)11540-9